Advertisement

Periodic solutions for linear integrodifferential equations with infinite delay in Banach spaces

  • Giuseppe Da Prato
  • Alessandra Lunardi
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [CL]
    C. CORDUNEANU, V. LAKSHMIKANTHAM, Equations with unbounded delay: a survey, Nonlin. An. 4 (1980), 831–877.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [DPI]
    G. DA PRATO, M. IANNELLI, Existence and regularity for a class of integrodifferential equations of parabolic type, J. Math. An. Appl. (to appear).Google Scholar
  3. [L]
    A. LUNARDI, Laplace transform methods in integrodifferential equations, Proceedings of the Conference "Integrodifferential equations and applications", Trento 1984, J. Int. Eq. (to appear).Google Scholar
  4. [NY]
    Y. NIIKURA, Y. YAMADA, Bifurcation of periodic solutions for non-linear parabolic equations with infinite delays, Funkt. Ekv. (to appear).Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Giuseppe Da Prato
    • 1
  • Alessandra Lunardi
    • 2
  1. 1.Scuola Normale SuperiorePisaItaly
  2. 2.Dipartimento di MatematicaUniversità di PisaPisaItaly

Personalised recommendations